# SDR 95ZZZM454

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Part time: 38,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND A ONE INCH CRACK IN SKIN ON VERTICAL STABILIZER LEFT SIDE AT BASE, FS 1330.  STOP DRILLED CRACK PER SRM 51-10-1, AND REPAIRED PER ARA9370A.  TOTAL CYCLES 24,723.
